EconPapers    
Economics at your fingertips  
 

Journal of Multivariate Analysis

1971 - 2025

Current editor(s): de Leeuw, J.

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 84, issue 2, 2003

Application of fast spherical Fourier transform to density estimation pp. 209-221 Downloads
Harrie Hendriks
Asymptotic expansion of the null distribution of test statistic for linear hypothesis in nonnormal linear model pp. 222-246 Downloads
Hirokazu Yanagihara
Strong convergence of estimators in nonlinear autoregressive models pp. 247-261 Downloads
Eckhard Liebscher
A strong limit theorem on gambling systems pp. 262-273 Downloads
Wen Liu and Jinting Wang
Admissible minimax estimators of a mean vector of scale mixtures of multivariate normal distributions pp. 274-283 Downloads
Yuzo Maruyama
Conditional tests for elliptical symmetry pp. 284-298 Downloads
Li-Xing Zhu and Georg Neuhaus
Bootstraps of sums of independent but not identically distributed stochastic processes pp. 299-318 Downloads
Michael R. Kosorok
Convergence rate of the best-r-point-average estimator for the maximizer of a nonparametric regression function pp. 319-334 Downloads
Zhidong Bai, Zehua Chen and Yaohua Wu
Multivariate aging properties of epoch times of nonhomogeneous processes pp. 335-350 Downloads
Félix Belzunce, José A. Mercader and José M. Ruiz
Exact tests in simple growth curve models and one-way ANOVA with equicorrelation error structure pp. 351-368 Downloads
Shu-Hui Lin and Jack C. Lee
The effect of across-location heteroscedasticity on the classification of mixed categorical and continuous data pp. 369-386 Downloads
Chi-Ying Leung
Bayesian networks for discrete multivariate data: an algebraic approach to inference pp. 387-402 Downloads
J. Q. Smith and J. Croft
Some equivalence results concerning multiplicative lattice decompositions of multivariate densities pp. 403-409 Downloads
Edward H. Ip, Yuchung J. Wang and Yeong-nan Yeh
An extension of Bar-Hen's preliminary test procedure pp. 410-412 Downloads
Radoslaw Kala and Miroslaw Krzysko

Volume 84, issue 1, 2003

Inference for the invariance of canonical analysis under linear transformations pp. 1-18 Downloads
Guy Martial Nkiet
Consistent estimation of the intensity function of a cyclic Poisson process pp. 19-39 Downloads
Roelof Helmers, I. Wayan Mangku and Ricardas Zitikis
Optimal prediction for linear regression with infinitely many parameters pp. 40-60 Downloads
Alexander Goldenshluger and Alexandre Tsybakov
Asymptotic theory for multivariate GARCH processes pp. 61-84 Downloads
F. Comte and O. Lieberman
On smoothness properties of spatial processes pp. 85-100 Downloads
S. Banerjee and A. E. Gelfand
Empirical likelihood confidence region for parameter in the errors-in-variables models pp. 101-115 Downloads
Hengjian Cui and Song Chen
A robust and efficient adaptive reweighted estimator of multivariate location and scatter pp. 116-144 Downloads
Daniel Gervini
Robust factor analysis pp. 145-172 Downloads
Greet Pison, Peter Rousseeuw, Peter Filzmoser and Christophe Croux
Multivariate hazard rate orders pp. 173-189 Downloads
Taizhong Hu, Baha-Eldin Khaledi and Moshe Shaked
Efficient estimators and LAN in canonical bivariate POT models pp. 190-207 Downloads
Michael Falk and Rolf-Dieter Reiss

Volume 83, issue 2, 2002

Asymptotic Behavior of Bandwidth Selected by the Cross-Validation Method for Local Polynomial Fitting pp. 265-287 Downloads
Yingcun Xia and W. K. Li
A Generalized [phi]-Divergence for Asymptotically Multivariate Normal Models pp. 288-302 Downloads
Stefan Wegenkittl
Estimation under l1-Symmetry pp. 303-323 Downloads
Dominique Fourdrinier and Anne-Sophie Lemaire
Model Specification Tests in Nonparametric Stochastic Regression Models pp. 324-359 Downloads
Jiti Gao, Howell Tong and Rodney Wolff
The Tukey Depth Characterizes the Atomic Measure pp. 360-364 Downloads
Gleb A. Koshevoy
Continuity of Halfspace Depth Contours and Maximum Depth Estimators: Diagnostics of Depth-Related Methods pp. 365-388 Downloads
Ivan Mizera and Milos Volauf
A Characterization of Joint Distribution of Two-Valued Random Variables and Its Applications pp. 389-408 Downloads
Sh. Sharakhmetov and R. Ibragimov
Robust Bayesian Inference for Seemingly Unrelated Regressions with Elliptical Errors pp. 409-414 Downloads
Vee Ming Ng
AIC, Overfitting Principles, and the Boundedness of Moments of Inverse Matrices for Vector Autotregressions and Related Models pp. 415-450 Downloads
David F. Findley and Ching-Zong Wei
Partial Influence Functions pp. 451-468 Downloads
Ana M. Pires and João A. Branco
Empirical Likelihood Semiparametric Regression Analysis under Random Censorship pp. 469-486 Downloads
Qi-Hua Wang and Gang Li
Inapplicability of Asymptotic Results on the Minimal Spanning Tree in Statistical Testing pp. 487-492 Downloads
C. Caroni and P. Prescott
Compactly Supported Correlation Functions pp. 493-508 Downloads
Tilmann Gneiting
Multivariate Discrete Distributions with a Product-Type Dependence pp. 509-524 Downloads
Niels G. Becker and Sergey Utev

Volume 83, issue 1, 2002

Asymptotic Properties of HPD Regions in the Discrete Case pp. 1-21 Downloads
Judith Rousseau
Continuous Elliptical and Exponential Power Linear Dynamic Models pp. 22-36 Downloads
E. Gómez, M. A. Gómez-Villegas and J. M. Marín
A Maximal Extension of the Gauss-Markov Theorem and Its Nonlinear Version pp. 37-55 Downloads
Takeaki Kariya and Hiroshi Kurata
Change Point Estimation by Local Linear Smoothing pp. 56-83 Downloads
Gérard Grégoire and Zouhir Hamrouni
Asymptotic Distribution of the Kaplan-Meier U-Statistics pp. 84-123 Downloads
Arup Bose and Arusharka Sen
Distribution of Sum of Squares and Products Matrices for the Generalized Multilinear Matrix-T Model pp. 124-140 Downloads
Shahjahan Khan
A Treatment of Multivariate Skewness, Kurtosis, and Related Statistics pp. 141-165 Downloads
Bernhard Klar
Improved Multivariate Prediction in a General Linear Model with an Unknown Error Covariance Matrix pp. 166-182 Downloads
Anoop Chaturvedi, Alan Wan and Shri P. Singh
Saddlepoint Expansions in Linear Regression pp. 183-207 Downloads
Alexander V. Ivanov and Silvelyn Zwanzig
Distribution-Function-Based Bivariate Quantiles pp. 208-231 Downloads
L. -A. Chen and A. H. Welsh
Generalized Quantile Processes Based on Multivariate Depth Functions, with Applications in Nonparametric Multivariate Analysis pp. 232-247 Downloads
Robert Serfling
Bias and Efficiency Loss Due to Categorizing an Explanatory Variable pp. 248-263 Downloads
Jeremy M. G. Taylor and Menggang Yu
Page updated 2025-04-03